# SDR U5QA202409280138

- Difficulty date: September 28, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N545XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20278
- Aircraft time: 15,403 hours, 6,960 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Faulted
- Location: Lt Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MX CK FLT FOLLOWING 7500L INSP, LEFT PYLON BLEED LEAK (RED CAS MESSAGE).  MX C/A: LEFT PYLON BLEED LEAK (RED CAS MESSAGE). REPLACED 2 EA NEW E-SEALS AND 2 EA NEW V BAND CLAMPS LH INTERMEDIATE VALVE IAW CL 300-AMM 36-11-05-000-801, 36-11-00-790-801 AND 36-11-00-710-801. OPERATIONAL AND LEAK CHECK GOOD.
